Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2011

A one-step iterative process for two multivalued nonexpansive mappings in Banach spaces

Safeer Hussain Khan, İsa Yıldırım, B. E. Rhoades

Computers and Mathematics with Applications Cilt 61 · Sayı 10 · ss. 3172–3178 · 01.05.2011
DOI ile aç

Özet

In this paper, we introduce a new one-step iterative process to compute the common fixed points of two multivalued nonexpansive mappings. Furthermore, we also prove some strong and weak convergence theorems in uniformly convex Banach spaces. (C) 2011 Elsevier Ltd. All rights reserved.

Atıf için künye

Khan, S. H., Yıldırım, İ., & Rhoades, B. E. (2011). A one-step iterative process for two multivalued nonexpansive mappings in Banach spaces. Computers and Mathematics with Applications, 61(10), 3172–3178. https://doi.org/10.1016/j.camwa.2011.04.011

BibTeX
@article{khan2011-72770,
  author = {Khan, Safeer Hussain and Yıldırım, İsa and Rhoades, B. E.},
  title = {A one-step iterative process for two multivalued nonexpansive mappings in Banach spaces},
  journal = {Computers and Mathematics with Applications},
  year = {2011},
  volume = {61},
  number = {10},
  pages = {3172--3178},
  issn = {0898-1221},
  doi = {10.1016/j.camwa.2011.04.011},
  url = {https://akademik.atauni.edu.tr/yayinlar/72770-a-one-step-iterative-process-for-two-multivalued-nonexpansive-mappings-in-banach}
}